Connect with others who understand.

sign up log in
About MyMSTeam

Just Started Tysabri, What Side Effects Has Anyone Encountered. Headache, Nausea, Etc

Just Started Tysabri, What Side Effects Has Anyone Encountered. Headache, Nausea, Etc

A MyMSTeam Member said:

I get a wicked 'Tysabri Hangover.' The headache and nausea were worse when I first started Tysabri. After almost six years on Tysabri, the side effects seem much less severe or as often. Hang in there!!!

posted over 5 years ago
A MyMSTeam Member said:

My son Michael who has MS switch to tedfidera, and has no more horrible side effects, and has no more brain lesions

posted over 5 years ago
A MyMSTeam Member said:

My son Michael who has MS is now taking tecfidera. No more bad side effects and no more new brain lesions

posted over 5 years ago
A MyMSTeam Member said:

I've been very lucky. No side effects...

posted over 5 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in